# SDR UALA2010111504225

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE BOX CORRODED.  REPLACED THE 4R DOOR HANDLE BOX ASSEMBLY.
